What is the treatment for fever, chills and bad cough while on antibiotic for UTI?

default
Posted on Sat, 25 Jan 2014 in General Health
Question: Hello, i have been very sick since 12/25 w/cold,fever,chills,bad cough and sinus. I was already taking a antibiotic for a uti a n dyflucen so when i contacted primary they added the 7 day steroid dose pack. Now i have felt some better but developed painful lumps in my right chest. I am 61 w/copd. Any advise?
doctor
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Painful lumps-skin/lymphnodes infections... Detailed Answer: Hi, You are saying to have taken antibiotic and diflucan since 12/25 and steroid. The painful lumps that appeared in your right chest could be related to: - infection of local lymph-nodes - skin infection most probably due to antibiotic intake. I'd suggest to get checked by a physician/dermatologist to determine the right diagnosis and if it might need surgical drainage. You can upload a photo of your painful lump to me to assist you further! Just click on the right bottom button! Thank you! Dr.Alba
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 6659 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Skin infection

doctor1 MD

Hi doctor! I recently took treatment for acne (sotret 20mg for 4 months, nadoxin gel, faceclin and cosglo gel). I am now only using the tubes. I...

doctor1 MD

Hi, I am a 28 year old male community services worker who comes in contact with people of poor health with many types of skin infections and long...

doctor1 MD

I have a bacterial skin infection and was using Clindamycin phosphate lotion as suggested by my doctor. The itching had stopped completely but the...

doctor1 MD

Patient had a severe skin reaction - scalp to feet, from cortisone cream. Skin peeling, pus underneath, crusts with blood oozing. How do you treat...

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am experiencing some tingling , slight swelling and tender to the touch on the right side of my face it began about a week ago along the upper...

doctor1 MD

Hi, I had/have a rash or something after a skin infection on left forearm. Er Doc said it Might allergy to the antibiotics. I got the rash 3 days...

Get personalised answers from verified doctor in minutes across 80+ specialties

126 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2